# SDR UALA2009042001135

- Difficulty date: April 18, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 44,349 hours, 12,290 cycles
- Engine: Pwa PW2037
- Engine time: 49,781 hours, 17,377 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 49,781 hours, 17,377 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE COMPRESSOR STALL ON ENGINE RUNUP, ENGINE SHUT DOWN, PER CREW.  SAMC FLETCH PROG TEXT:  - ITEM ROLLED FORWARD.  SAMC TEXT:  COMPRESSOR STALL AT APPROX 40 PERCENT, SHUTDOWN, PER CREW.  INSPECTED ENGINE UNISON RINGS, CHIP DETECTORS AND BOROSCOPED FOR FOD INGESTION (SNOW SLUDGE) LPC AND HPC NO DEFECTS FOUND.  RAN ENGINE TO CRUISE POWER WITHOUT INCIDENT.
